Skip to content

ACETAMINOPHEN 325 MG- 100 COUNT. (COMPARABLE TO TYENOL)

Save 13%
Original price $7.99
Current price $6.99

Compare to the active ingredient in Regular Strength Tylenol®†

Acetaminophen, Contains No Aspirin, 325 mg each

Pain reliever/Fever reducer

Uses

  • temporary relieves minor aches and pains due to:
  • headache
  • backache
  • toothache
  • premenstrual and menstrual cramps
  • temporarily reduces fever
  • the common cold
  • minor pain of arthritis

†This product is not manufactured or distributed by McNeil Consumer Healthcare. owner of the registered  trademark Regular Strength Tylenol®